L1 regression estimate and its bootstrap

Bose, Arup (2009) L1 regression estimate and its bootstrap Science in China Series A: Mathematics, 52 (6). pp. 1251-1261. ISSN 1006-9283

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/pu356uq59l59g6...

Related URL: http://dx.doi.org/10.1007/s11425-009-0087-6


We study the asymptotic distribution of the L1 regression estimator under general conditions with matrix norming and possibly non i.i.d. errors. We then introduce an appropriate bootstrap procedure to estimate the distribution of this estimator and study its asymptotic properties. It is shown that this bootstrap is consistent under suitable conditions and in other situations the bootstrap limit is a random distribution.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
Keywords:L1 Regression; Matrix Norming; Central Limit Theorem; Asymptotic Distribution; Generalized Bootstrap
ID Code:5498
Deposited On:19 Oct 2010 12:06
Last Modified:19 Oct 2010 12:06

Repository Staff Only: item control page